# SDR CA011004013

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,916 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 312137201
- Condition: Failed
- Location: Nr 1 Engine Agb
- Part time: 31,173 hours, 35,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE FLAMED OUT DURING THE CLIMB OUT OF YYZ. THE AIRCRAFT RETURNED TO YYZ WITHOUT INCIDENT. UPON MAINTENANCE INVESTIGATION THE NR 1 OIL TANK CHIP DETECTOR WAS FOUND FLAGGED. MAINTENANCE PROCEEDED TO INSPECT THE ACCESSORY DRIVE AND FOUND THE SPUR GEAR (P/N 3121372-01) FOR THE FUEL PUMP HAD ALL THE TEETH SHEARED OFF. THE NR 1 ENGINE WAS REPLACED (TURBO MACHINERY AND REDUCTION GEAR BOX) ALONG WITH THE AC GENERATOR, OIL COOLER AND PROP ACTUATOR FOR POSSIBLE OIL CONTAMINATION.
